Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What could be the reason for rapid heart palpitation in disturbed sleep ?

I have been suffering following problem from 6 years: 1.Frequently sleep broken and whenever sleep broken starts heart pupitation with medicine under contol.I am taking 1.Clonazepam 0.5mg every night 2.Propranonol 10mg 1+0+1.IS it neurogical problem.PL advice me.
Asked On : Tue, 12 Jul 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi Md Kalam,
Your symptoms are suggestive of anxiety. The medicines you are taking (clonazepam and propranolol) are also anti anxiety medication. So, it is not a neurological problem. Anxiety is a psychological phenomenon. There are better medicines available nowadays to help you overcome your problem. Therefore, it is advisable to consult a psychiatrist at the earliest.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor